I have had recurring p.E's and dvts since 1989.
I have been on warfarin on and off since 1989, but the hospital decided to put on it for life since 1999. I have regular blood tests to keep an eye on my clotting count.My irn seems to go and down a lot so they find it hard to get my blood right. Other than that i'm in very good health. Warfarin is the only medication I take.
My problem is I have been getting blood boils for quite a while now. Sometimes their painful, sometimes not. They purple in colour. I have tried popping them, but nothing seems to come out of it. I find they come up a lot on my breasts, inner thigh and under my stomach. I'm very over-weight and have a over-hang left from having four caesareans.So I have always put them down to the extra weight i'm putting on my skin. I do have a bath or shower first thing and last thing at night, and make sure that I wash more in the summer.As not to get sweaty and make my clothes rub. But i'm now worried this might not be the course of the problem and it could be more serious. I would like your advice in what it could be or if you think I should go and see my own gp or the anticoagulant nurse at the clinic. I'm 39 yrs old woman